# SDR ASOA2012113002584

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 24,723 hours, 17,349 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Lav Smoke Detect
- Part time: 989,784 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE WARNING ON APROACH, WARNING EXTINGUISHED AFTER APROX 4 MINUTES.  INSPECTED AFT LAVATORY,  NO SMOKE FOUND, TESTED LAVATORY SMOKE DETECTOR, OPS CHECKED GOOD IAW AMM 26-16-00.  ACFT OK FOR SERVICE.
